# SDR ABXA000227

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5912285515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WINDOW FRAME CRACKED AT STATION 699.  REPAIRED IAW ABX DWG K05159.
